RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 42, Number 4  


Ordinary Differential Equations
On a system of two linear-fractional differential equations of order $n$ with the Painlevé property
N. S. Berezkina, I. P. Martynov, V. A. Pron'ko
435
On the relationship between the Carleman condition and the equivalence of norms of root functions on various compact sets
V. D. Budaev, O. V. Kolesnikova
441
A second-order linear system with a special monodromy group on $\mathbf{CP}^m$
N. D. Vasilevich
448
On the uniform local controllability of a nonlinear system to a trajectory
A. G. Ivanov
453
On the higher exponent of linear systems with perturbations power integrable or small in mean with a monotone weight
N. V. Kozhurenko
463
Structural stability and symbolic image
G. S. Osipenko
468
On the averaging of differential equations on an infinite interval
A. M. Samoilenko, A. N. Stanzhytskyi
476
On the second-order Euler equation with bounded operator coefficients in a Banach space
V. I. Fomin
483

Partial Differential Equations
Local and global solvability of the quasilinear hyperbolic Stefan problem on the line
R. V. Andrusyak, V. M. Kirilich, A. D. Myshkis
489
On the dynamic potential theory for the equation of a weakly stratified fluid
M. A. Davydova
504
A singular elliptic boundary value problem in domains with corners: II. The boundary value problem
V. V. Katrakhov, S. V. Kiselevskaya
514
On the solvability of stationary Fokker–Planck equations close to the Laplace equation
A. I. Noarov
521
Instability of stationary nonmonotone solutions of the reaction equation with diffusion depending on density
V. N. Razzhevaikin
531
On antisymmetric quasimodes of the Schrödinger operator in the $N$-particle problem
A. E. Ruuge
540
Two-sided operator inequalities with nonmonotone operators
B. A. Shuvar, M. I. Kopach
549

Short Communications
On the exponential stability of the zero solution of an almost linear system of finite-difference equations
A. V. Lasunsky
553
On the study of a characteristic integral equation of the first kind with a logarithmic singularity
I. K. Lifanov
556
On a nonlocal perturbation of a periodic eigenvalue problem
A. S. Makin
560
On the solution of the Laplace equation with mixed boundary conditions
T. E. Moiseev
563
Structure identification of a multidimensional plant
Yu. F. Orlov
567
Approximate determination of the stability domain of a linear delay differential equation with periodic coefficient
L. Z. Fishman
570
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019